# SDR SWAA2023032301730

- Difficulty date: February 10, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON FLOOR BEAM 986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA 2023-116705<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N:45MG; S/N:221859911 DUE DATE: 07-NOV-23.;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[03] PERFORMED REPAIR ON FLOOR BEAM 986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 205 ALTERNATIVE 4 SEE IN INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3 PERFORMED REPAIR ON FLOOR BEAM 986.5 RBL43 AND WL208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 205 ALTERNATIVE 4 SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED STEP 4 PERFORMED REPAIR ON FLOOR BEAM 986.5 RBL43 AND RBL39 WL208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 205 ALTERNATIVE 4 SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED REPAIR ON FLOOR BEAM 986.5 RBL43 AND RBL39 WL208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 205 ALTERNATIVE 4 SEE INDIVIDUAL SIGN OFF BELOW. (RII ITEM)
